# SDR RAIA990423

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Wheel Transducer
- Part number: 140149
- Condition: Failed
- Location: Nr 4 Wheel
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7067 - STL - ANTI-SKID FAULT LIGHT ILLUMINATED.  MAINTENANCE REPLACED NR 4 WHEEL TRANSDUCER.  (M)
